MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; PROBE COVER

ECOLAB/MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; PROBE COVER
Model Number APC1290
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was a tear in the probe cover, which was spotted at the opening of the cover.No patient infection or patient injury was reported.

Brand Name
MICROTEK MEDICAL INC.
Common Device Name
PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.- LA ROMANA
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key12806722
Report Number8043817-2021-00006
Device Sequence Number20220768
Product Code PUI
UDI-Device Identifier50748426107372
UDI-Public50748426107372
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberAPC1290
Device Lot NumberD210551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown